# SDR DALA2025101407497

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 61,950 hours, 32,378 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SAID THE LEFT EMERGENCY EXIT DOOR WAS LEAKING.   INSPECTED AREA & FOUND NO DAMAGE PER A319 AMM 52-22.NO PRESSURIZATION ISSUES REPORTED.NO 30DAYS HISTORY.MCC NOTIFIED.OK FOR SVC. (7536882)
